Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Adams conjecture


Author: I. Dibag
Journal: Proc. Amer. Math. Soc. 87 (1983), 367-374
MSC: Primary 55R50; Secondary 55M25, 55R25
MathSciNet review: 681851
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short elementary and self-contained proof to the Adams conjecture. We then present three equivalent formulations of the conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R50, 55M25, 55R25

Retrieve articles in all journals with MSC: 55R50, 55M25, 55R25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681851-5
Keywords: Sphere bundles, vector space bundles, degree, stable classes of vector space bundles, $ K$-theory
Article copyright: © Copyright 1983 American Mathematical Society